# SDR IPXA2024042280142

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,896 hours, 14,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR MOULDING HANDLE FELL OFF FOUND CREW ENTRY DOOR ASSIST HANDLE TOP SECTION AND SNAPPED BACK INTO PLACE IAW AMM 52-10-13.
